MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that first degree burn was identified at the end of the case on patient¿s abdomen.Nurse removed the safelight adapter from scope rather than cord, causing the light to remain on and burn the patient.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: burn.Probable root cause: light leakage around scope/adapter connection.Light output at cable/scope tip, safelight malfunction, light engine malfunction, main board malfunction, software malfunction - main board, light source power output.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23721795
Report Number0002936485-2025-00967
Device Sequence Number18351700
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown